MathSciNet Relay Station
MathSciNet bibliographic data
MR1732059 (2001k:03080) 03C64 (03C50 03C65)
Edmundo, Mario J. Structure theorems for o-minimal expansions of groups. Ann. Pure Appl. Logic 102 (2000), no. 1-2, 159–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement